# SDR SWIA2020020348121

- Difficulty date: December 9, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT FUSELAGE LOWER SKIN IS CHAFFED AT THE LAV SERVICING POINT BEHIND DOOR 196AR.   (C-CHECK) RO 1/29/2020   REMOVED CHAFFING FROM AFT FUSELAGE LOWER SKIN AT THE LAV SERVICING POINT BEHIND DOOR 196AR REF CRJ 200 SRM.  REPAIRED AFT FUSELAGE LOWER SKIN AT THE LAV SERVICING POINT BEHIND DOOR 196AR REF REO. SEE CONTINUATION CARD FOR DETAILS
